MathSciNet Relay Station
MathSciNet bibliographic data
MR2533105 90C27 (90C09 90C39)
Boyer, V.; Elkihel, M.; El Baz, D. Heuristics for the 0-1 multidimensional knapsack problem. European J. Oper. Res. 199 (2009), no. 3, 658–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement